# SDR AALA20120809010

- Difficulty date: August 9, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 46,739 hours, 6,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30C EXIT LIGHTING STRIP ATTACHED TO SEAT IS BROKEN.  REPLACED LAMP FOR SEAT 30C EXIT LIGHT.  OPS CHECK NORMAL.
